# SDR RAIA00206173

- Difficulty date: June 5, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 6,803 hours, 6,010 cycles
- Engine: Allsn AE3007A
- Engine time: 5,547 hours, 4,857 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23061056
- Part serial: FF1325
- Condition: Inoperative
- Part time: 5,547 hours, 4,857 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5253-PIT- NUMBER ONE ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED #1 ENGINE COMPRESSOR BLEED VALVE.
